Previous |  Up |  Next


Title: Exact slopes of the rank statistics for the two-sample case under discrete distributions (English)
Author: Vorlíčková, Dana
Language: English
Journal: Aplikace matematiky
ISSN: 0373-6725
Volume: 26
Issue: 6
Year: 1981
Pages: 426-431
Summary lang: English
Summary lang: Czech
Category: math
Summary: The author studies the linear rank statistics for testing the pypothesis of randomness against the alternative of two samples provided both are drawn grom discrete (integer-valued) distributions. The weak law of large numbers and the exact slope are obtained for statistics with randomized ranks of with averaged scores. (English)
Keyword: hypothesis of randomness
Keyword: weak law of large numbers
Keyword: randomized ranks
Keyword: averaged scores
MSC: 60F05
MSC: 62G10
idZBL: Zbl 0478.62033
idMR: MR0634279
DOI: 10.21136/AM.1981.103932
Date available: 2008-05-20T18:17:52Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] J. Hájek: Asymptotic sufficiency of the vector of ranks in the Bahadur sense.Ann. Statist. 2(1974), 1105-1125. MR 0356355
Reference: [2] M. Raghavachari: On the theorem of Bahadur on the rate of convergence of test statistics.Ann. Math. Statist. 41 (1970), 1695-1699. MR 0266361, 10.1214/aoms/1177696813
Reference: [3] G. G. Woodworth: Large deviations and Bahadur efficiency of linear rank statistics.Ann. Math. Statist. 41 (1970), 251-283. Zbl 0211.50502, MR 0264804, 10.1214/aoms/1177697206
Reference: [4] D. Vorlíčková: Asymptotic properties of rank tests under discrete distributions.Z. Wahrscheinlichkeitstheorie. verw. Geb. 14 (1970), 275-289. MR 0269049, 10.1007/BF00533666


Files Size Format View
AplMat_26-1981-6_4.pdf 970.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo